# SDR ASMF200403006

- Difficulty date: March 12, 2004
- Submitted: April 17, 2004
- Operation: Air carrier
- Aircraft: N861LF
- Make and model: Doug MD 83
- Aircraft serial: 49826
- Aircraft time: 42,981 hours, 27,294 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Monitor
- Part number: 111702
- Part serial: 0087
- Condition: Failed
- Location: Fma
- Part time: 8,167 hours, 5,080 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT MONITOR LIGHT HINGE ON BOTH FMA'S.  TECHNICAL PERSONNEL RESTED THE LIGHT BUT IT CONTINUED.  AIRCRAFT WAS SENT TO THE HANGAR DUE TO IT HAS APU INOPERATIVE.  DURING OVERNIGHT SERVICE FMA MONITOR WAS REPLACED AND TESTED IN ACCORDANCE WITH MM 32-29-01AND BREAKER B10-19 OF VERTICAL GYRO NR 1 WAS REPLACED IN ACCORDANCE WITH WDM 34-24-01, ALL CORRECT.
